# SDR ASOA2013020602960

- Difficulty date: January 15, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,428 hours, 29,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN PANELS BETWEEN FS 559.00+96 AND 559.00+112 CENTERLINE OF BELLY HAS CORROSION AROUND BUTTON HEAD RIVETS.  BETWEEN FS 559+96 AND FS 559+112 BETWEEN STR 26L & STR 26R BLENDED AREAS TO SMOOTH CONTOUR.  REPAIRED IAW REO 601R-53-51-215 AND SRM 51-42-06.
